# SDR 070050

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Part serial: 7031599
- Condition: Malfunctioned
- Location: Nr 2 Directional
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 431 SHV/LAS - FLIGHT CREW REPORTED THAT DURING CRUISE, HEADING FAIL ON BOTH FMS'S. 30 DEGREE SPLIT BETWEEN F/O'S NAV DISPLAY AND RMI, QRH 31.2 PROCEDURE APPLIED.  LAS VEGAS MAINTENANCE REPORT THAT THEY REMOVED AND REPLACED THE NR 2 DIRECTIONAL GYRO.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 34-21-09.  THE AIRPLANE HAS RETURNED TO SERVICE.
